Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Baby has high fever, lethargy, stomach, hand pain. Taken Rectal panadol. Treatment?

3 year old is spiking temps( 39.4) last 4 days very letargic complaining of stomach and hand pain .not tolerating orla panadol our neurofen .taking rectal panadol temp reducing but still febrile 37 .5 .i have brought him to ed yesterday they ran no tests just advised top keep a close eye on him . i am very concerned .my child has had virsus in the past and yhis time very differend and prolonged .worried hope you can give some advise cheers jo
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
Thanks for the query
Your concern about your child illness is good but don't get worried because it will hamper the child care. Now as your child is running high temp. and doctor suspected it as viral one then you need not to worry because it will subside on its own. Just give him antipyratic, continue tepid sponging to bring down the temp. and maintain adequate hydration by frequent feeding and giving plenty of water. Problem here is his decreased oral acceptance, if his intake won't be adequate then he will become dehydrated.
So I would suggest you to again consult the doctor and tell him about decreased intake, he will clinically evaluate the child for the need of further investigation or any medication. As high fever may also be due to Malaria, typhoid beside viral infection.

I hope this answers your query effectively.

Wishing you and your family good health


Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor